MAUDE Adverse Event Report: Spectrum Medical ltd Quantum; Centrifugal Drive High Pressure

Spectrum Medical ltd Quantum; Centrifugal Drive High Pressure
Catalog Number 51-000062-00
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
Quantum
Common Device Name
Centrifugal Drive High Pressure
Manufacturer (Section D)
Spectrum Medical ltd
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
Spectrum Medical ltd
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key25868887
Report Number3006073153-2026-00171
Device Sequence Number12774333
Product Code KFM
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192850
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-000062-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown